# SDR SIMA20160414001

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 28,369 hours, 24,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, BETWEEN ROW 8 - 11 INOPERATIVE.  R & R TWO FLOOR PROXIMITY LIGHTING STRIPS AT ROWS 8 -11 IAW MM CH 33-50-12.  R & R DAMAGED FEMALE CONNECTOR AT ROW 11 IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
